# SDR 109061306

- Difficulty date: June 13, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N21RX
- Make and model: Agusta A 109A
- Aircraft serial: 7131
- Aircraft time: 7,633 hours
- Engine: Allsn 250C20B
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: S9704EC1
- Condition: Broken
- Location: Cabin Air
- Part time: 1,316 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN  FOR A SCHEDULED INSPECTION, OUR TWIN ENGINE HELICOPTER EXPERIENCED A LOW POWER ENGINE PLOT ON NR 1 ENGINE. AN INTERESTING SIDE NOTE WAS THAT WITH BOTH ENGINES RUNNING, NORMAL TEMPERATURES APPEARED ON BOTH ENGINES AND NO POWER DEGRADATION WAS NOTED ON THE NR 1 ENGINE.  A POWER RECOVERY GAS PATH WASH WAS PERFORMED IAW THEMFG MM GUIDELINES, AND AN INSPECTION WAS PERFORMED IAW THE STANDARD TROUBLESHOOTING GUIDELINES FOR LOW POWER. AFTER A SECOND POWER PLOT CAME IN LOW, IT WAS DECIDED TO REPLACE THE ENGINE WITH AN ENGINE THAT HAD A KNOWN TEST CELL VALUE OF A +10.  INSTALLED ON THE AIRCRAFT, THIS ENGINE COULD ONLY PRODUCE A –8.  FINALLY, CAPPING OFF THE CUSTOMER BLEED AIR PORTS RESULTED IN A NORMAL POWER CH
